# SDR AALA202203154136

- Difficulty date: March 15, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 85,341 hours, 10,513 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Dirty
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAIN DECK CREW REST DOOR DIFFICULT TO OPEN. REMOVED DEBRIS FROM BOTTOM OF LATCH STRIKE PLATE. ADJUSTED LATCH. FUNCTIONS NORMAL PER AMM 25-29-01.
